UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 8 | August 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 4 Issue 6
June-2017
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1706090


Registration ID:
302379

Page Number

479-481

Share This Article


Jetir RMS

Title

TOPOLOGICAL GAMES TO SOLVE PROBLEMS OF REAL LIVES

Authors

Abstract

This paper is concerned with the study of topological approach to Game theory. By defining an ideal I over a topological space X an infinite positional game is played by two players pursuer and evader. This game is applied in covering properties of some topological spaces. Here topological spaces are assumed to be Hausdorff.

Key Words

topological spaces, C scattered, paracompact space, closure preserving covers, topological product.

Cite This Article

"TOPOLOGICAL GAMES TO SOLVE PROBLEMS OF REAL LIVES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.4, Issue 6, page no.479-481, June-2017, Available :http://www.jetir.org/papers/JETIR1706090.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"TOPOLOGICAL GAMES TO SOLVE PROBLEMS OF REAL LIVES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.4, Issue 6, page no. pp479-481, June-2017, Available at : http://www.jetir.org/papers/JETIR1706090.pdf

Publication Details

Published Paper ID: JETIR1706090
Registration ID: 302379
Published In: Volume 4 | Issue 6 | Year June-2017
DOI (Digital Object Identifier):
Page No: 479-481
Country: Bhagalpur , Bihar , India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002902

Print This Page

Current Call For Paper

Jetir RMS